# SDR DL757081541

- Difficulty date: November 13, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHTS INOP.  REMOVED, CLEANED, AND REINSTALLED SOCKETS IAW AMM 33-51-06-962-049.  REPLACED LAMPS IAW AMM 33-51-06-962-042.  OPS CHECK GOOD IAW AMM 33-51-00-715-075.
